Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Review: The Mathematical Theory Of Combustion And Explosions By Ya. B. Zeldovich; G. I. Barenblatt; V. B. Librovich; G. M. Makhviladze; Donald H. Mcneill

Reviewed Work: The Mathematical Theory of Combustion and Explosions by Ya. B. Zeldovich, G. I. Barenblatt, V. B. Librovich, G. M. Makhviladze, Donald H. McNeill
Review by: A. K. Kapila
American Scientist
Vol. 74, No. 3, Special Book Issue (May-June 1986), p. 328
Stable URL: http://www.jstor.org/stable/27854236
Page Count: 1
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
328
    328